MathSciNet Relay Station
MathSciNet bibliographic data
MR500288 47D05
Travis, C. C.; Webb, G. F. Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston J. Math. 3 (1977), no. 4, 555–567.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement